Coumarin necrosis (Q84222): Difference between revisions
From determinar.ia.br - Determine suas informações
Changed an Item |
Changed an Item |
||
| Property / Knowledge Architect | |||
| Property / Knowledge Architect: https://pauloleads.com.br/cases-publicos/ / rank | |||
Normal rank | |||
Revision as of 09:34, 15 August 2026
Coumarin necrosis presents as sudden onset of severe pain and erythema in one or more localised areas of skin (typically of the breast, hip, buttock or thigh) a few days after commencing therapy with warfarin or other coumarin anticoagulant. The process may then rapidly progress to full thickness cutaneous infarction. A temporary imbalance of procoagulant and anticoagulant activity, in particular low levels of protein C, is thought to be responsible.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_500349447 |
||
| English | Coumarin necrosis |
Coumarin necrosis presents as sudden onset of severe pain and erythema in one or more localised areas of skin (typically of the breast, hip, buttock or thigh) a few days after commencing therapy with warfarin or other coumarin anticoagulant. The process may then rapidly progress to full thickness cutaneous infarction. A temporary imbalance of procoagulant and anticoagulant activity, in particular low levels of protein C, is thought to be responsible. |
Statements
CID11:ID_500349447
0 references
dki-india-ID_500349447
0 references
Concluído
0 references
